# SDR ANCF2012101600133

- Difficulty date: October 16, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N591EL
- Make and model: Airbus A318-111
- Aircraft serial: 2333
- Aircraft time: 2,483,924 hours, 15,314 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

LOW SPEED REJECTED TAKEOFF DUE TO RUBBER SMELL IN THE CABIN.  IN ACCORDANCE WITH TSM 26-15-00-810-804-A CHECK BY ODOURS AND MIST IN THE CABIN, NON EXTERNAL OIL OR FUEL LEAKS WERE FOUND.  THE FUMES IN THE CABIN/ OIL SMOKE AT THE APU EXAUST CHECK  MUST BE PERFORMED, IN ORDER TO DO THAT THE APU IS DEFERRED TO DMI #216 FOR INTERNALLY CHECK.  FUMES IN THE CABIN/ OIL SMOKE AT THE APU EXAUST WAS PERFORMED IAW TSM 49-00-00-810-921-A; APU, PERFORMED INSPECTION INPUT AND OUTPUT, HOSES, LEVEL OIL, OIL PUMP AND GEN APU IN NORMAL CONDITION, NO LEAK FOUND.  THE APU STAR WAS PERFORMED DURING 30 MINUTES, NO FUMES IN THE CABIN DURING TEST.  IAW TASK 49-90-00-600-007-A THE APU WAS PERFORMED SERVICES CHECK OIL LEVEL.
